# SDR VNAA0402005

- Difficulty date: February 11, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 47 hours, 45 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE CREW RECEIVED A RIGHT HAND EMERGENCY DOOR CAS MESSAGE.  AIRCRAFT PRESSURE STAYED NORMAL.  MAINTENANCE CONTROL, WITH THE CREW, THEN DEFERRED THE DOOR WITH 52-70-03 CAT C.
